Skip to Content

Viagra - ok if diabetic?

Responses (1)

suzanne66 29 Aug 2010

You should check with your doctor before taking viagra. There is a small risk to your vision.
This from https://www.drugs.com/viagra.html
"... Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Viagra, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Viagra is the actual cause of vision loss."

Anonymous 29 Aug 2010

I agree you are very right... blindness.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Viagra?

Posted 20 Mar 2010 1 answer

Does splitting a viagra tablet effect performance?

Posted 5 Jun 2012 6 answers

How much Viagra should I take?

Posted 26 Oct 2012 10 answers